# SDR WVER201702122474

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 11,256 hours, 8,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM IS CRACKED AT LBL 12.0. REPAIRED COCKPIT FLOORBEAM AT LBL12.0 IAW BOMBARDIER REO 670-53-11-896 REV -- DATED 2015-03-17.
